Title: MODEL-REDUCTION FOR CONTROL-SYSTEMS WITH PARAMETER VARIATIONS
Authors: LIN, JM
HAN, KW
電控工程研究所
Institute of Electrical and Control Engineering
Issue Date: 1984
URI: http://hdl.handle.net/11536/4849
ISSN: 0016-0032
Journal: JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS
Volume: 317
Issue: 2
Begin Page: 117
End Page: 133
Appears in Collections:Articles


Files in This Item:

  1. A1984SB86200005.pdf

If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.